MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL OMNISPAN MENISCAL REPAIR 27DEG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL OMNISPAN MENISCAL REPAIR 27DEG; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228142
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the product was not returned to depuy synthes; however, a photo was provided for evaluation.Visual inspection found that the suture with one plate was detached from the needle.The plate had no anomaly; however, the suture was broken and frayed.No other anomaly could be observed.The overall complaint was not confirmed as the observed condition of omnispan meniscal repair 27deg would have not contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to procedural variables, such handling of the device or product interaction during procedure.It is possible that an excessive force was applied to the suture while tightening.As per the instructions for use (ifu): 1) use caution when tensioning the suture.Over-tensioning may cause suture or implant breakage.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during a meniscal repair surgical procedure, when using the omnispan meniscal repair 27deg anchor device, it was observed that after the 1st firing, two plates were deployed at the same time.It was reported that another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
OMNISPAN MENISCAL REPAIR 27DEG
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24288242
Report Number1221934-2026-00628
Device Sequence Number21188781
Product Code MBI
UDI-Device Identifier10886705025923
UDI-Public(01)10886705025923(10)105JL7(17)271231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228142
Device Lot Number105JL7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown